# SDR AALA202403073350

- Difficulty date: March 6, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 67,274 hours, 33,759 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: UNKNOWN
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AT CRUISE, GENERATOR 1 FAILED. ASSOCIATED AC1 BUS FAULT RESULTED IN APU BEING UNABLE TO POWER LEFT SIDE. DOWN TO SINGLE GENERATOR POWERING AIRCRAFT (APU ON, BUT NOT CONNECTED), DECLARED EMERGENCY AND LANDED IN CLT. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN).
